# SDR IPXA09557138

- Difficulty date: August 3, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 17,660 hours, 11,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N102889
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DRILL BIT MARKS ON EDGE OF AFT PIT FRAME STA 1400 ABOVE STR 24L AREA.  DAMAGE OUT OF LIMITS IAW SRM 53-00-07 1A1 FIG 101.  TRIM DAMAGE IAW 53-00-07 2R.  HFEC CUT OUT + HOLES PER NTM 51-00-19 PT6/16 PT6 NO CRACKS NOTED.  FAB PARTS PER MAE TR T9/801696, T9/801235 5) ACC REP IAW SRM 53-00-07 2R5 FIG 201 DET 3, EA757-5362-27-A1901 & EO B757-5310-34657-A.
